# SDR AJXA2025033000029

- Difficulty date: March 30, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N750GM
- Make and model: Cessna 750
- Aircraft serial: 7500066
- Aircraft time: 11,864 hours, 6,190 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Gpws
- Part number: 9650976040210210
- Part serial: 2650
- Condition: Warning Message
- Location: Zone 200
- Part time: 8,625 hours, 4,461 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A EGPWS AND WIND SHEAR FAIL EICAS MESSAGE
